# SDR UPS02839784

- Difficulty date: October 7, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  SEVERAL STRESS FASTENERS AT STA. 1660 LONG. 31 RT.   OPENED SKIN FOUND FILLER CORRODED BEYOND LIMITS,  FABRICATED AND REPLACED FILLER IAW DWG. 5773311,AND CLOSED SKIN I.A.W. SRM. 51-1-21,51-1-20D
